# SDR USAA2012031300002

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 11,789 hours, 1,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK - FOUND DOOR 2L ASSIST BOTTLE INDICATION IN YELLOW BAND.  MAINTENANCE DOOR BOTTLE SERVICED IAW AMM 52-10-00-600-802-B.
